# SDR AALA201908209003

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 70,072 hours, 9,021 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS EXCESSIVE SMOKE FROM LEFT MAIN TRUCK, ALL BRAKE TEMPS NORMAL. MAINTENANCE INSPECTED LEFT MAIN GEAR TRUCK AND FOUND EXCESS GREASE ON #2 AND #6 BRAKE. CLEANED AS REQUIRED AND PERFORMED AN OPERATIONAL CHECK AND LEAK CHECK OF BRAKE SYSTEM AND FOUND OK FOR SERVICE IAW AMM 32-41-00.
